Your Cart 0

Continue to checkout

Search Products

Macbery Cold Tablet

★ 0.0 0 Reviews

₹69.00

₹77.00 10% OFF


Pack Size 10 tablet in 1 strip
Manufacturer MACLEODS PHARMACEUTICALS LTD.
Composition Chlorpheniramine 30 mg+Paracetamol 325 mg+Phenylephrine 5 mg

In Stock
SKU : #11706
Composition Details

Chlorpheniramine 30 mg+Paracetamol 325 mg+Phenylephrine 5 mg

Manufacturer MACLEODS PHARMACEUTICALS LTD.
Pack Size 10 tablet in 1 strip
Product Name Macbery Cold Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓